# SDR DALA2017072705721

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 10,343 hours, 3,843 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT ON THE L/E OF THE LT HORIZONTAL STAB APPROX. 4 1/2 FEET FROM THE INBD EDGE.  MAINTENANCE COMPLIED WITH A TIME LIMITED REPAIR IAW SRM 55-10-01.
